Research Repository

Fejér-type inequalities (II)

Tseng, Kuei-Lin, Hwang, SR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Fejér-type inequalities (II). Mathematica Slovaca, 67 (1). 109 - 120. ISSN 0139-9918

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Fejér inequality; convex function; Hadamard inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Feb 2018 22:45
Last Modified: 19 Aug 2019 06:55
URI: http://vuir.vu.edu.au/id/eprint/35659
DOI: https://doi.org/10.1515/ms-2016-0252
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar